zbMATH — the first resource for mathematics

On well-posedness and wave operator for the gKdV equation. (English) Zbl 1305.35130
Authors’ abstract: We consider the generalized Korteweg-de Vries (gKdV) equation \(\partial_tu+\partial_x^3u + \mu\partial_x(u^{k+1})=0\), where \(k>4\) is an integer number and \(\mu=\pm1\). We give an alternative proof of the Kenig, Ponce and Vega result in [C. E. Kenig et al., Commun. Pure Appl. Math. 46, No. 4, 527–620 (1993; Zbl 0808.35128)], which asserts local and global well-posedness in \(\dot{H}^{s_k}(\mathbb{R})\), with \(s_k=(k-4)/2k\). A blow-up alternative in suitable Strichartz-type spaces is also established. The main tool is a new linear estimate. As a consequence, we also construct a wave operator in the critical space \(\dot{H}^{s_k}(\mathbb{R})\), extending the results of Côte (2006) [R. Cote, Differ. Integral Equ. 19, No. 2, 163–188 (2006; Zbl 1212.35408)].

35Q53 KdV equations (Korteweg-de Vries equations)
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
PDF BibTeX Cite
Full Text: DOI arXiv
[1] Birnir, B.; Kenig, C. E.; Ponce, G.; Svanstedt, N.; Vega, L., On the ill-posedness of the IVP for the generalized Korteweg-de Vries and nonlinear Schrödinger equations, J. London Math. Soc., 53, 551-559, (1996) · Zbl 0855.35112
[2] Côte, R., Large data wave operator for the generalized Korteweg-de Vries equations, Differential Integral Equations, 19, 163-188, (2006) · Zbl 1212.35408
[3] Farah, L. G., Large data asymptotic behaviour for the generalized Boussinesq equation, Nonlinearity, 21, 191-209, (2008) · Zbl 1133.35422
[4] Farah, L. G.; Linares, F.; Pastor, A., The supercritical generalized KdV equation: global well-posedness in the energy space and below, Math. Res. Lett., 18, 357-377, (2011) · Zbl 1241.35177
[5] Ginibre, J.; Ozawa, T.; Velo, G., On the existence of the wave operator for a class of nonlinear Schrödinger equations, Ann. Inst. H. Poincaré Phys. Théor., 60, 211-239, (1994) · Zbl 0808.35136
[6] Ginibre, J.; Velo, G., Long range scattering for some Schrödinger related nonlinear systems, (2004), preprint · Zbl 1189.35211
[7] Kato, T., On the Cauchy problem for the (generalized) Korteweg-de Vries equation, (Studies in Applied Mathematics, Adv. Math. Suppl. Stud., vol. 8, (1983), Academic Press New York), 93-128
[8] Kenig, C. E.; Ponce, G.; Vega, L., Oscillatory integrals and regularity of dispersive equations, Indiana Univ. Math. J., 40, 33-69, (1991) · Zbl 0738.35022
[9] Kenig, C. E.; Ponce, G.; Vega, L., Well-posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle, Comm. Pure Appl. Math., 46, 527-620, (1993) · Zbl 0808.35128
[10] Kenig, C. E.; Ponce, G.; Vega, L., On the concentration of blow up solutions for the generalized KdV equation critical in \(L^2\), Contemp. Math., 263, 131-156, (2000) · Zbl 0970.35125
[11] Korteweg, D.; de Vries, G., On the change of form of long waves advancing in a rectangular canal, and on a new type of long stationary waves, Philos. Mag., 539, 422-443, (1895) · JFM 26.0881.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.